# SDR REXA2021111700982

- Difficulty date: October 21, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: CC67013013
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON OB PCU LINK ATTACH NODE HAS A LARGE GOUGE ON THE BOTTOM RADIUS. - REPAIRED IAW BOMBARDIER REO 670-57-61-107 REV B DATED 2019-01-14. WVAC EMP STAMP #774 MTC
